MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Precision?; Stimulator, Spinal-Cord, Totally Implanted For Pain Relief

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Precision?; Stimulator, Spinal-Cord, Totally Implanted For Pain Relief
Model Number SC-6412-3
Medical Device Problem Codes Overheating of Device (1437); Charging Problem (2892)
Health Effect - Clinical Codes Burn(s) (1757); Erythema (1840); Burning Sensation (2146)
Date of Event 05/18/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient was experiencing difficulty charging the implantable pulse generator (ipg).The charger would get extremely hot when charging and patient noted actual burns on the back, burning sensation from the inside out, and redness over the battery site and entire spine area.The patient was provided with a new charger, had a program optimization done and is currently doing well.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Sc-6412-3 (sn (b)(6).Investigation results: the charger was not returned for analysis; therefore, a technical analysis could not be performed.Device history record: it was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Labeling review: a labeling review was conducted and determined that the reported event is a known risk of implanting a pulse generator as part of a system to deliver spinal cord stimulation (scs).The event is consistent with risks disclosed in the device labeling.Risk review: a risk review was completed and confirmed that the event of overheating of device, difficulty charging and burn was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion: based on a thorough review of the reported complaint, the investigation was limited to the information and documentation available at the time of review.Evaluation of the complaint record did not identify objective evidence to confirm the reported allegation or determine a cause, therefore, boston scientific has assigned an investigation conclusion code of cause not established.

Brand Name
Precision?
Common Device Name
Stimulator, Spinal-Cord, Totally Implanted For Pain Relief
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
Boston Scientific Corporation
4100 hamline avenue north
saint paul MN 55112 -579
Manufacturer Contact
ricardo amaro castro
25155 rye canyon loop
valencia, CA 91355
+1(320)800-7570
MDR Report Key25786434
Report Number3006630150-2026-04841
Device Sequence Number18548059
Product Code LGW
UDI-Device Identifier08714729821243
UDI-Public(01)08714729821243(10)524603
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberSC-6412-3
Device Catalogue NumberSC-6412-3
Device Lot Number524603
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2026
Supplement Date Received by Manufacturer08/28/2026
Initial Report FDA Received Date07/10/2026
Supplement Report FDA Received Date09/18/2026
Date Device Manufactured08/11/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age44 YR
Patient SexFemale